# SDR CALA2024051401472

- Difficulty date: May 11, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 85,714 hours, 10,141 cycles
- Engine: Pwa PW4090
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 106216302
- Part serial: CSGCA9731
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 19,428 hours, 2,350 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENG IGNITOR R2 STATUS MSG AFTER LANDING EXISITING FAULT MESSAGE 74-61502. REQUEST TO APPLY 7400D. ITEM PLACED ON MEL 7400D ENG R  IGN 2 MEL 7400D APPROVED BY TOMC *DM* ADDED PLUG (CH31923-5), LEAD (10-609660-7) AND EXCITER (10-621630-2) IF NEEDED. M&L UPDATED. REMOVED AND REPLACED IGNITED EXCITER, IGNITER PLUG AND LEAD WITH REF TO AMM 74-21-02  PARTS USED:  1733390,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1733390  SN OFF 3731 IPC REFERENCE # 74-22 REMOVED AND REPLACED IGNITOR, LEAD ,AND EXICTER ACCOMPLISHISH GROUND TEST PER AMM 74-00-00-740-801-N00 TEST PASSED NO EXISITING FAILTS EXCITER, IGNITI  OFF 27-7410-9-9001 9731 ON 27-7410-9-9001 7007
